# SDR 2007FA0000164

- Difficulty date: February 6, 2007
- Submitted: February 22, 2007
- Operation: General aviation
- Aircraft: N3543B
- Make and model: Cessna T206H
- Aircraft serial: T20608330
- Engine: Lyc TIO540A1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER NORMAL CONDITIONS AND UNDER OIL SAMPLE PROGRAM, ENGINE HAS HAD (6) HIGH BAD SAMPLES, HIGH IRON, COPPER AND ALUMINUM.  AC IS A PUBLIC USE AIRCRAFT WITH CUSTOMS AND BORDER PROTECTION, BUT AM REPLACING ENGINE WITH NEW/ OVERHAUL.  CONTACTED MFG ABOUT PROBLEM BUT WAS TOLD TO KEEP CHANGING OIL AND FILTERS.  RECOMMEND THA THIS TYPE ENGINE BE INVESTIGATED CLOSER.  THIS ENGINE WAS CHANGED IN 2005 DUE TO SIMILAR PROBLEM.  (K)
